# SDR AALA20011181

- Difficulty date: May 27, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: Dirty
- Location: F/C Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 156 - EN ROUTE-LHR - DETECTED SMOKE AT FORWARD FIRST CLASS OVEN.  TURNED OFF OVEN.  LANDED LHR WITHOUT FURTHER INCIDENT.  CLEANED FIRST CLASS OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
